# SDR UALA2013042302806

- Difficulty date: April 21, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 69,337 hours, 9,879 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE,  OVERHEAT CIRCUIT R1.   ISOLATED NR 2 FIRE HARNESS.  MEGGERED WIRE SHORTED TO GROUND.  INSTALLED WIRES, NO MESSAGES.  REPLACED WIRES W0656-1001R-16 AND W0656-1002R-16 IAW 26-11-21 SWPM 20-10-13.
